# SDR QXEA0200508

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 43,848 hours, 53,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-EXIT SIGN BULB INOPERATIVE. LOCATED ON FORWARD FACING PANEL BETWEEN ROW 8 AND 9. REPLACED EXIT SIGN CIRCUIT BOARD. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
